# SDR HNAA2021050400168

- Difficulty date: April 22, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 47,551 hours, 44,055 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Nut Plate
- Condition: Missing
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DMT 01 PROTRACTOR NUT PLATE MISSING TRAILING EDGE RUDDER LH SIDE, REPLACE WITHIN 5000 FC PER SRM 55-40-01....FABRICATED, PREPPED, AND INSTALLED REPAIR DOUBLER IAW ETD2021-145-009971, EMB 145 CPM 51-21-05 AND PIEDMONT CPM BULLETIN 51-02 AND PIEDMONT EO1-55-21-0092.
